# SDR IPXA4181787

- Difficulty date: January 14, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,191 hours, 6,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53279206222
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR, CARGO TRACK AT FRAMES 80-82, Y450 CORRODED.  REPAIRED CARGO TRACK IAW SRM 53-10-16, PARA 4, FIG 201,REV 25.
